Zoladex extreme swelling

Zoladex extreme swelling


I posted earlier asking whether anyone else has had extreme swelling with zoladex.

My feet are HUGE and throbbing. I was told on the early hours of the morning at the hospital they had decided it was a side effect and that I had it bad but not to worry.

I am still kind of concerned because I get bouts of pins and needles still like when I was admitted and then real throbbing. I'm just not sure I should expect this to last.

I have attached a picture which for some reason has been uploaded upside down unsure why.

Thanks for any reply in advance

Jo xx

2 Replies

  • Hi Jo - this is listed as a serious side effect that should be reported to your GP. Take this with you.


    I certainly wouldn't take any more. x

  • Thank you Lindle.

    I read that it was before I called. The paramedics hadn't even heard of zoladex!!

    The Dr in the a &e said he has limited knowledge about zoladex but thought this was a normal side effect. But I feel this really isn't right my feet don't look like they belong to me, I know it's hard to tell in a photo but they are so swollen.

    I get so cross with them making it up as they go along.

    I do not intend to have anymore I have none pain all my bones hurt. I have parts of my body that if my clothing touches it or anything touches it even lightly it hurts.

    I kind of had feeling that I wouldn't get on well with it.

    Thanks so much for your reply, I shall contact the Dr surgery tomorrow.

    Jo xx

You may also like...